# SDR QMLA2015100615092

- Difficulty date: October 6, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N150AE
- Make and model: Snias AS350B3
- Aircraft serial: 3837
- Aircraft time: 5,433 hours, 12,556 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Adapter
- Part number: 350A31182704
- Condition: Cracked
- Location: Main Rotor Head
- Component: Main Rotor Head, Urocop
- Component part number: 355A31000202
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRWORTHINESS CHECK FOUND MAIN ROTOR HEAD BLUE FREQUENCY ADAPTER WITH A CUT & CRACK IN THE RUBBER, AREA B, OUT OF LIMITS IAW AMM.
